Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An extended formulation of Arrow's theorem for k-social welfare functions

Wataru Naitou and Takahiro Watanabe
Social Choice and Welfare
Vol. 12, No. 3 (June 1995), pp. 215-224
Published by: Springer
Stable URL: http://www.jstor.org/stable/41106127
Page Count: 10
  • Download ($43.95)
  • Cite this Item
An extended formulation of Arrow's theorem for k-social welfare functions
Preview not available

Abstract

Past studies in social choice theory are generally based on the assumption that any two alternatives must be incompatible. We are concerned with the concept, "k-social choice" based on the assumption that just k alternatives out of p (1 < k < p — 1) are compatible. The purpose of this paper is to show an extended formulation of Arrow's theorem for k-social welfare functions.

Page Thumbnails

  • Thumbnail: Page 
[215]
    [215]
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217
  • Thumbnail: Page 
218
    218
  • Thumbnail: Page 
219
    219
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224